$P$-hypergoupes
Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 1, pp. 15-20
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1987_28_1_a3,
author = {Vougiouklis, Th. and Konguetsof, L.},
title = {$P$-hypergoupes},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {15--20},
year = {1987},
volume = {28},
number = {1},
mrnumber = {0929262},
zbl = {0658.20044},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1987_28_1_a3/}
}
Vougiouklis, Th.; Konguetsof, L. $P$-hypergoupes. Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 1, pp. 15-20. http://geodesic.mathdoc.fr/item/AUCMP_1987_28_1_a3/